Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lephole

Moisturizer Stings.

Recommended Posts

Hi, I have used Dan's Moisturizer twice now and on both occasions it was nippy/stingy/irritating to my skin.

Is this normal or should I stop using it?

Also, my moisturizer is pale orange, I thought it was supposed to be creamy white?

Thanks

Share this post


Link to post
Share on other sites

Well it's normal,but it depends on your skin type also..If you have dry skin than even your moisturizer nippy or sting than there is a matter of worry,but for oily skin it is very normal that moisturizer nippy or sting..If you are using it twice in a day than also it can happen..So don't worry,be happy...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×